A to Z

A is for Dr A Ali – Chelsea and Westminster Hospital

She faked a dose of Tramadol at 20:55 on Wednesday 17th February 2016.

Why did she do this?

I was taking Venlafaxine and had knocked myself unconscious when  I broke my arm and ribs. Tramadol and Venlafaxine must not be combined as it is classed as a major drugs risk

I was given my first tramadol at 14:23 on Friday 19th February 2016.

The concussion with the major risk combination of drugs created presumed seratonin syndrome. The seizures lasted until the Tramadol was removed. This was 48 hours later and by this time my body felt broken.

Chelsea and Westminster hospital admit that they discharged me at 19:40 on Friday 19th February 2016.  This was within 5 hours of my first witnessed seizure

Chelsea and Westminster hospital admit that the Tramadol dose was doubled for my discharge  They feel that as it was a different consultant who discharged me, it’s not a problem

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s